# SDR ASOA201703281391

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT STR 20 RT BTW FRAMES 310-319.70. REMOVED AND REPLACED INTERCOSTAL AT STR 20 RT BTW FRAMES 310-319.70 PER SRM 51-42-06-001-001-A01, AND DRAWING SH670-31950 P/N SH670-32047-1.
